It is currently Sun Aug 20, 2017 7:40 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
 Post subject: Houston We Have Liftoff
PostPosted: Mon Jan 10, 2011 1:00 am 
Offline
Average Poster
Average Poster

Joined: Mon Dec 27, 2010 3:21 pm
Posts: 22
:D Finally!!! Took my first 4mg of Suboxone film Saturday at 5:00 p.m. Within one hour I could feel the relief. I am so grateful it seems to be working as many of you have described. I was able to go to bed and did get some sleep with the help of Melatonin and Ambien. I took another 4mg at 5:00 a.m. this morning, 4mg at 12:00 noon & 4mg at 5:00 p.m. this afternoon. I am happy to say this stuff is working!!! My goal for tomorrow is to take 4mg upon wakening and 4mg at 3:00. If I start feeling sick I will take more. I see my Doctor Tuesday morning. At this point I am simply trying to find the lowest dose possible and not feel sick. It seems as if I will not need anywhere near the 16 mg per day my doctor has prescribed. She told me to find the lowest amount I could take and not feel sick. Im hoping the number will be 8mg to keep me out of withdrawal. Thanks for all the support on this site. If your like me and wondering if this stuff works, the answer as of day one is Yes!!! Peace, Moto


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 10, 2011 7:49 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm so glad you updated us. People have been looking at your older threads to find out how your induction went. I'm glad it's going well. Congratulations on making this huge step to take control of your life. Keep us posted.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 10, 2011 8:23 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Feb 17, 2010 10:03 pm
Posts: 991
Congratulations! Isn't it a relief? In my opinion, it takes about 3 weeks to decide on a decent dose. Try not to make your mind up before then.

Cherie

_________________
Criticism may not be agreeable, but it is necessary. It fulfills the same function as pain in the human body. It calls attention to an unhealthy state of things.

- Winston Churchill


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Jan 10, 2011 10:48 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I'm glad everything went so well. Thanks for the update.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 10, 2011 11:26 am 
Awesome Moto! I had a good feeling about how things would go for you and I'm so happy to hear that it all went well and that you're feeling good! I will second the advice to give yourself a good week or even up to a few weeks to decide on an appropriate dose. When I first started, I was very much like you in wanting to only take the minimal amount necessary to keep w/d symptoms at bay. There's nothing really wrong with that except that sometimes the dose that keeps w/d away is not quite enough to curb cravings sufficiently. So you might just want to keep that in the back of your mind. The 8mg/day target you have in mind is often just right for a lot of people, so that's not an unrealistic goal at all, in my opinion.
Anyway....welcome to freedom and normalcy!! Ain't it great?!


Top
  
 
 Post subject:
PostPosted: Mon Jan 10, 2011 7:39 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Aug 23, 2009 5:05 am
Posts: 14
Location: New Jersey
CONGRATULATIONS! Welcome to the club!! Sounds like everything is going good for you. As the last person posted it is good to want to keep your dose to a minimum but right now just worry about keeping yourself comfortable. There is plenty of time to adjust your maintenance dose once you get stabilized. I was started on 12mg a day ( a half a pill three times a day due to pain management). But as time progressed I have slowly been cutting back. My first drop in dosage wasn't for a year. I went from 12mg to 8mg after 1 year, that was August 2009 - August 2010. As of December I am trying 6mg a day and so far so good. The most important part of your maintenance period will be finding the lowest possible dose that controls the withdrawal symptoms and suppresses the cravings, (very important). One last tip my doctor gave me and this info is priceless....During the beginning of your treatment and even sometimes during the maintenance period you will experience some minor withdrawal symptoms, ie.. runny nose, watery eyes, yawning, body aches and sometimes cold sweats. These are not the real thing and pass in a matter of minutes! The trick is to do something to take your mind off it, go for a walk, read a book , eat a snack, anything to distract your mind until it passes. Even if you dwell on the feelings they go away almost immediatly so dont sweat it! GOOD LUCK AND KEEP US POSTED! :lol:

_________________
AN IDLE MIND IS THE DEVILS WORKSHOP


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 10, 2011 8:24 pm 
This is awesome!!!! Congragulations on taking back control of your life!! I hope you will stick around with us and share your experience as you move forward!! Again congragulations!!


Top
  
 
 Post subject:
PostPosted: Mon Jan 10, 2011 8:51 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
biggdogg wrote:
One last tip my doctor gave me and this info is priceless....During the beginning of your treatment and even sometimes during the maintenance period you will experience some minor withdrawal symptoms, ie.. runny nose, watery eyes, yawning, body aches and sometimes cold sweats. These are not the real thing and pass in a matter of minutes!


I noticed you mentioned this in another post somewhere. I'm not sure what you mean by this. I've been on sub for over two years and have never experienced this nor have I ever heard about it. Maybe you can clarify for me? That would be great. Once the opiate receptors are saturated and stay that way, there wouldn't be any signs of withdrawals...unless you're taking about something psychological. What's the mechanism behind this psychological phenomenon?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 10, 2011 10:26 pm 
I must say, i was baffled by that statement as well. I havent had the slightest touch of withdrawal since being on sub and im in my 20th month. Its possible your doctor just told you that so in the event you still had some withdrawal, you wouldnt get discouraged. Just an educated guess.


Top
  
 
   
 Post subject:
PostPosted: Mon Jan 10, 2011 11:39 pm 
The only symptom I get is the restless legs/achy legs comes on if I dont get good absorbtion from my dose for the day. I know its realy happening and not pyschological because on those days i'll take an extra 2mgs and in an hour or so when it kicks in the feeling goes away. I hate restless leg syndrome, people who say its a made up phenomenon and is all in your head make me laugh because it is most certainly real and one of the most uncomfortable feelings Ive ever experienced. The worst tho is when you are in realy extreme withdrawal and that RLS feeling starts happening in your arms/shoulders as well as your legs you just wanna put a gun in your mouth.


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group